Jump to content

Search the Community

Showing results for tags 'citalopram;'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hello all, I wanted to share with you my experience hoping that some of you might give me some good advice. I've taken Citalopram for 3 months (even less than that) for some problems of possible anxiety somatization (dizziness when I was walking especially), I was taking only 8 drops per day and when I stopped (I tapered over 1 week or so) then I had the typical withdrawal symptoms like brain zaps and nausea moreover. They lasted for 2 weeks then they completely disappeared. What happened 1 month after stopping instead has been the return of the previous problem + new symptoms which I didn't have before (a feeling of vertigo when I watch fast moving images like the screen of my laptop, my phone, tv, in all positions also when I'm laying down on my sofa). Before I only had a feeling of instability when I was walking instead. This has been persistent for 3 months now and it won't go away: is it part of the withdrawal syndrome or is it a relapse? Definitely 3 months is not enough time to cure a problem with a SSRI so I've done a mistake when I stopped (I have to say that I was feeling good when i was on citalopram). So do you think that my only option is to retake the Citalopram for a longer time in order to avoid another relapse? Or all of this will go away? Please give me your thoughts Thank you
  2. Sigh...no offense taken. Where do I do the intro? This site is confusing (can't find the warning from 20 mins ago). The "Want to ask a question? Become a member" post above: the links don't work. I get a 404 error when I try to go to the Introductions area. My email is confirmed. I absolutely do want to taper off. Have tried a dozen times. Always the same result...always have to get back to the SSRIs. Non-admins on this site have always been helpful, that's why I came here. The admins and mods always scold me...guess I am just a jerk for not being able to taper.
  3. 14 years on Celexa : (citalopram) because of a misdiagnosis. Bunch of symptoms that i ended up with over the years : Irritable Bowel Syndrome, bad acid reflux / stomach problems, aura migraine, migraine,tinnitus,spasms, bladder leakage, sexual problems, etc. A year ago I've discovered that most the physical and psychological diagnostics mentioned before were all due to the medication. I was a shocked and took me a year of therapy to defuse my anger and rage It took me almost the same amount of time to convince one psychiatrist that i needed to withdrawal from the medication. I have seen and read a lot about withdrawals but joined this forum to get the support needed when the time comes. The psychiatrist i'm seeing says that no symptoms should appear, that everything will be ok - that he didn't see anything negative in his literature and with the hundreds of patients he got into withdrawals over the years. He wants me to taper going from 20 mg to 15 , 10, 5 in 3-4 months . I said i would prefer going slowly by 10 %, he refused and said it was ridicule and i wouldn't even see no difference. I just hope everything will be ok.
×
×
  • Create New...